# SDR AUS20021368

- Difficulty date: October 25, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: Corroded
- Location: Hydraulic Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC FILTER DIFFERENTIAL PRESSURE INDICATOR FAULTY.  INDICATOR APPEARED TO BE STUCK DUE TO CORROSION AND DIRT.
